Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Itchy pricking rash on shoulder, stomach, legs, hydroxychloride

I have had an itchy pricking (almost stabbing ) rash on my shoulder , stomach and legs for months. Today it is especially bad and I feel as if I am crawling allover, and it has spread to my hands. My consultant whom I see for Arthritis told me to stop my hydroloxochloride if this rash returned, which I have done some months ago, so I don t know what this is. The Dr blamed it all on the medication but I have not taken any for so long. I also have b12 injections every three months. There is a tiny pin hole on my leg at the moment that is red and it fells like someone is putting a knife into it.
Asked On : Thu, 15 Mar 2012
Answers:  1 Views:  218
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
It may be adverse effect of drugs you are taking. So stop that drug and have one injection on avil and dexona that is anti histamine and steroid and then switch on to tablet avil for 1 wk. Hope this will help you. If it does not help plz consult your family physician.
Thank you.
Get well soon.
Answered: Tue, 12 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor